# SDR IPXA2024032326496

- Difficulty date: March 13, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 70,857 hours, 24,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 1602 Lbl 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - FOUND BULK CARGO PLATE CRACK AT CEILING AREA STA 1602 LBL 66 (REPLACE) INSTALLED NEW PARTS I.A.W SRM 51-40-02-0G REV.88 AND BOEING DWG NO: 146T5650 SH 5 REV.C AND 146T5650 SH 1 REV.A AND 146T5650 SH 4 REV.A
